Aa
A
A
Close
Avatar universal
i have a viginal itch
I was on antibiotic about a week ago and now I have a viginal itch what can it be? and what can I do?
Cancel
9 Answers
Page 1 of 1
Avatar universal

Hi lizzy166,

I would suggest going back to the doctor who prescribed you the
antibiotics. Tell the doctor you've developed a vaginal itch and ask
your doctor what she or he suggests for relief. Good luck. Eve
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
It's thrush, you can buy cream/pills at you chemist, just tell them, they'll kbow what it is, very very common, especially after antibiotic use
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Girl
vitaminladyExternal User
You have a yeast infection now after the antibiotic killed off all the bad bacteria. It also killed off all the good bacteria. I have had this happen to me.
Go get some MONISTAT at the drug store and follow instructions. It works like a charm!
You should be taking acidophilus ( a probiotic) to keep up the supply of good bacteria that protects you. It would be a good idea to get ACIDOPHILUS at the drug store too. It will help!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
thank you so much I will do so.  how long can this itch last?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
thank you for all the advice I now feel better I was worried but how long can this itch last
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
thank you eve for the advice I feel better now but how long can this itch last?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi lizzy166,

You're asking me how long will this itch last? Another poster suggested
buying Monistat which you can purchase without a doctor's prescription.
There's a 3 day and a 7 day. You want the 7 day. I've found it to be
very effective when I had a yeast infection a number of years ago now.
If you purchase this and use as directed, you should be feeling relief
fairly soon, but do the whole course of treatment. Good luck Eve
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
thank you eve
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal


you're very welcome, lizzy. eve
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
Avatar universal
Blank
WCindy commented on My Surgery... Sternoc...
6 hrs ago
973741 tn?1342346373
Blank
Des_a_rae, and KTowne commented on KTowne's status
7 hrs ago
982214 tn?1471458381
Blank
krichar commented on photo
9 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA
Women's Health Community Resources
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA